# SDR PNSA2013120702

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N662PA
- Make and model: Saab 340B
- Aircraft serial: 109
- Aircraft time: 44,037 hours
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Tail Pipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT ON.
